MathSciNet Relay Station
MathSciNet bibliographic data
MR1806723 (2001k:13033) 13F25 (32A05)
Chaumat, Jacques; Chollet, Anne-Marie On composite formal power series. Trans. Amer. Math. Soc. 353 (2001), no. 4, 1691–1703 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement